# SDR CA980922014

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 6140 · Propeller Indication System
- Part: Wire
- Part number: 612149L22
- Condition: Chafed
- Location: Cockpit
- Part time: 7,219 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AUTOFEATHER ARM AMBER LIGHT WOULD NOT EXTINGUISH WHEN DE-SELECTED.  AIRCRAFT RETURNED TO BASE.  INVESTIGATION FOUND A CHAFED WIRE AT A CLAMP.  THIS PICKED UP A GROUND TO HOLD THE RELAY FOR THE ARM LIGHT.
